The Annals of Applied Statistics

An Official Journal of the Institute of Mathematical Statistics.

Top downloads over the last seven days

Customized training with an application to mass spectrometric imaging of cancer tissueScott Powers, Trevor Hastie, and Robert TibshiraniVolume 9, Number 4 (2015)
Measuring reproducibility of high-throughput experimentsQunhua Li, James B. Brown, Haiyan Huang, and Peter J. BickelVolume 5, Number 3 (2011)
BART: Bayesian additive regression treesHugh A. Chipman, Edward I. George, and Robert E. McCullochVolume 4, Number 1 (2010)
Bayesian inference and the parametric bootstrapBradley EfronVolume 6, Number 4 (2012)
Multiple hypothesis testing adjusted for latent variables, with an application to the AGEMAP gene expression dataYunting Sun, Nancy R. Zhang, and Art B. OwenVolume 6, Number 4 (2012)
  • ISSN: 1932-6157 (print), 1941-7330 (electronic)
  • Publisher: The Institute of Mathematical Statistics
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 2007--2015
  • Access: Articles older than 3 years are open
  • Euclid URL: